# SDR FDEA201503311122

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 557 hours, 23,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 90578
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY WON'T HOLD A CHARGE.  R & R EXIT LIGHT BATTERY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-07-2.  OKAY FOR SERVICE.
